Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv In Leg

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle spasms in legs- Due to HIV meds?

Dear DoctorI have been on Atripla for just over 1 year. Overthe past week or so I have been suffering from muscle spasms in my calves at irregular intervals. This does not happen after exercise so I am sure not a dehydration problem. Th eproblem...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...electrolyte abnormalities, restless leg syndrome, and many other conditions can contribute to muscle spasms so often not related to HIV infection or HIV meds. KH Read more »

Swallen legs and penis with HIV

I was recently diagnosed with HIV and have been on medication for one week. I have had swelling in... Read more »

Swollen legs, rash, question HIV

Went to cancer dr today and he palpated but was unable to locate any remarkable lymph nodes. I am... Read more »
Articles
The Body PRO

Stavudine, Zidovudine and Protease Inhibitor Therapy Effects on Subcutaneous Leg Fat Wasting in HIV-Infected Males

... Effect of Stavudine, Zidovudine and HIV Protease Inhibitor Therapy on Subcutaneous Leg Fat Wasting in HIV-Infected Males -- A Longitudinal Study (Abstract 28) Presented Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

... Table of Contents Fat in the Body Switching HIV Drugs Fat Loss in the Face Temporary Facial Fillers Permanent Facial Fillers Taking Care of Yourself Fat Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part III: Treatments for Metabolic Changes

...triglycerides. Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted and potentially unhealthy changes in HIV+ people including: Body shape changes Lipohypertrophy: Fat gain in... Read more »
Connect With Others

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
...I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

vomit and HIV

Posted by Anonymous, 2 Replies
...leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

to confused re:neuropathy

Posted by uhohblita, 2 Replies
...getting worse and worse. my feet only stopped tingling if i tied my shoes really tight. i had in the back of my head it was from HIV but still at this point i hadnt tested. but now, the tingling has gone away! when i was severly stressed... Read more »

Shaved are does do Get HIV

Posted by Anonymous, 1 Reply
...Hey Wouldn't transmittingHIV through recenently shave areas be a major problem if it was relly possible. Like Say I just shaved ny mustache and beard before Read more »